# SDR USAA2012071200003

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 9,836 hours, 8,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP COMING APART, AIRCRAFT LEFT, REAR OF FIRST CLASS.  MAINTENANCE RE-INSTALLED PHOTOLUMINESCENT ESCAPE ROUTE STRIP.  NO DEFECTS NOTED.
